Header

UZH-Logo

Maintenance Infos

From local to global deformation quantization of Poisson manifolds


Cattaneo, A S; Felder, G; Tomassini, L (2002). From local to global deformation quantization of Poisson manifolds. Duke Mathematical Journal, 115(2):329-352.

Abstract

We give an explicit construction of a deformation quantization of the algebra of functions on a Poisson manifold, based on M. Kontsevich's local formula. The deformed algebra of functions is realized as the algebra of horizontal sections of a vector bundle with flat connection.

Abstract

We give an explicit construction of a deformation quantization of the algebra of functions on a Poisson manifold, based on M. Kontsevich's local formula. The deformed algebra of functions is realized as the algebra of horizontal sections of a vector bundle with flat connection.

Statistics

Citations

Dimensions.ai Metrics
52 citations in Web of Science®
43 citations in Scopus®
104 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

53 downloads since deposited on 27 Jan 2010
11 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2002
Deposited On:27 Jan 2010 12:30
Last Modified:19 Feb 2018 21:36
Publisher:Duke University Press
ISSN:0012-7094
OA Status:Green
Publisher DOI:https://doi.org/10.1215/S0012-7094-02-11524-5

Download

Download PDF  'From local to global deformation quantization of Poisson manifolds'.
Preview
Filetype: PDF
Size: 1MB
View at publisher